# SDR R61A202201020003

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 34,827 hours, 26,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17007405004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FRAME 9 STRINGER 11R HAS CRACKED SHEAR CLIP UNDER RH D.V. WINDOW. : INSTALLED NEW SHEAR CLIP AT FRAME 9 STR 11R UNDER RH D.V. WINDOW. REF SRM 51-40-08.COMPLIED WITH SURFACE PROTECTION. REF SRM 51-23-06. MAJOR REPAIR
